# SDR C77A20150515005

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 20,285 hours, 11,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable Assy
- Part number: 17084631401
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ESCAPE SLIDE GIRT BAR INDICATOR NOT SHOWING DISARMED.  REMOVED AFT SERVICE DOOR EMER EVACUATION SLIDE MECHANISM CORD IAW AMM 52-42-40, WO REMAINS.  REPLACED R2 DOOR CABLE ASSEMBLY IAW AMM 52-42-40.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.  ADJUSTMENT & TEST GOOD.  PN ON 170-84631-401 & SN ON 294.  PN OFF 170-84631-401 & SN OFF 482.  NEW PART ROBBED FROM 636CZ R2 POSITION INSTALLED IN R2 POSITION.
